# SDR AALA202512161079

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 40,789 hours, 16,829 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY "E" BIFOLD ENTRY DOOR EXTERIOR DOOR LOCK/UNLOCK MECHANISM STUD REQUIRES ADJUSTMENT. STUD CATCHES ON INSIDEOF METAL HINGED METAL LAVATORY SIGN, WHEN DOOR IS LOCKED FROM THE INSIDE PREVENTING OCCUPANT FROM SLIDING LOCK KNOB TO THE UNLOCK POSITION. TRAPPING OCCUPANT'S INSIDE. MAINTENANCE RE-ADJUSTED LAVATORY E LOCKING MECHANISM STUD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-43-24.
